# SDR CA090915007

- Difficulty date: September 15, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- System (JASC): 8011 · Engine Starter
- Part: Gear
- Condition: Wrong Part
- Location: Starter
- Component: Starter, Kelly
- Component part number: MZ4222
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN INSTALLED THE STARTER TEETH WOULD NOT LINE UP. UPON FURTHER INSPECTION IT WAS FOUND THAT THE STARTER APPEARED TO HAVE THE WRONG GEAR INSTALLED FOR THE PART NUMBER. WHEN ANOTHER EXACTLY THE SAME TYPE OF STARTER WAS INSTALLED THE AIRCRAFT STARTED WITHOUT ANY PROBLEMS AND CHECKED OUT NORMAL. (TC# 20090915007)
